Need assistance? Call us at: 1-855-525-3332
100 Non-Aspirin Packs with 2 Tablets

100 Non-Aspirin Packs with 2 Tablets

  • $14.99




Great deal on portable pain-relief tablets. Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. These non-aspirin packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Acetaminophen 325 mg.


We Also Recommend


visa master american express discover diners club jcb apple pay